# SDR MASA2011041502422

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 20,270 hours, 14,028 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION.  CLEANED & ADJUSTED SENSOR PX46.
